# SDR 2008UALA02697

- Difficulty date: May 7, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 61,354 hours, 17,929 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAN'T CONTROL COCKPIT OR CABIN TEMP WITH OR WITHOUT TRIM AIR EITHER TO HOT OR TO COLD.
